# SDR CALA2025110610971

- Difficulty date: November 1, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 32,841 hours, 12,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A331114
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT STA 103 5 TO STA 1042.5 DAMAGED. LT FUSELAGE SKIN EXTERNAL DOUBLER REPAIRED IAW PART 2 OF ECRA 5380-01432.
